# SDR HEEA061635

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Chattering
- Location: Afcs
- Part time: 10,132 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ACTUATOR CHATTERING IN-FLIGHT.
